Alert archive / Florida / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 75, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Jun 25, 2008, 3:44 PM EDT for Lake County, Orange County, Volusia County, Florida. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2008, 3:44 PM EDT (19:44 UTC)
- Expired
- Jun 25, 2008, 4:35 PM EDT
- In force
- 51 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
Counties Lake County, FL, Orange County, FL, Volusia County, FL
The radar
The Melbourne radar (KMLB), 133 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 7.7 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 942 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 1265 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -19 m²/s²
- 0-3 km storm-relative helicity
- -7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KMLB 251945
SVRMLB
FLC069-095-127-252045-
/O.NEW.KMLB.SV.W.0075.080625T1944Z-080625T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
344 PM EDT WED JUN 25 2008
THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LAKE COUNTY IN FLORIDA.
NORTHWESTERN ORANGE COUNTY IN FLORIDA.
WESTERN VOLUSIA COUNTY IN FLORIDA.
* UNTIL 445 PM EDT
* AT 338 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
SOUTHWEST OF BARBERVILLE...AND MOVING SOUTH AT 14 MPH. ADDITIONAL
STRONG TO SEVERE STORMS ARE EXPECTED TO DEVELOP OVER CENTRAL LAKE
COUNTY.
* OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO...
THE VILLAGES...DE LEON SPRINGS...LADY LAKE...EMERALDA...
PAISLEY...FRUITLAND PARK...LISBON... LEESBURG...EUSTIS...
CASSIA... TAVARES...LAKE HARRIS...ORANGE CITY... ZELLWOOD...MOUNT
PLYMOUTH...MOUNT DORA...MASCOTTE...HOWEY IN THE HILLS...
GROVELAND...FERNDALE.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
LAT...LON 2896 8195 2896 8166 2905 8166 2906 8164
2924 8165 2938 8148 2940 8143 2927 8141
2927 8138 2886 8124 2883 8129 2884 8135
2886 8137 2883 8141 2876 8141 2846 8194
2895 8196
TIME...MOT...LOC 1944Z 341DEG 12KT 2910 8147
$$1 follow-up statement
000
WWUS52 KMLB 252035
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
434 PM EDT WED JUN 25 2008
FLC069-095-127-252044-
/O.CAN.KMLB.SV.W.0075.000000T0000Z-080625T2045Z/
ORANGE FL-LAKE FL-VOLUSIA FL-
434 PM EDT WED JUN 25 2008
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN VOLUSIA...LAKE AND
NORTHWESTERN ORANGE COUNTIES IS CANCELLED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE SEVERE STORM
THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER CAPABLE OF
PRODUCING LARGE HAIL OR DAMAGING WINDS. AS A RESULT...THE WARNING HAS
BEEN CANCELLED. HOWEVER...HEAVY RAIN...GUSTY WINDS AND DANGEROUS
LIGHTNING STRIKES WILL CONTINUE TO BE POSSIBLE THROUGH 5 PM.
LAT...LON 2896 8195 2896 8166 2905 8166 2906 8164
2924 8165 2938 8148 2940 8143 2927 8141
2927 8138 2886 8124 2883 8129 2884 8135
2886 8137 2883 8141 2876 8141 2846 8194
2895 8196
TIME...MOT...LOC 2034Z 341DEG 12KT 2894 8141
$$
KELLYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 3:00 PM EDT, 44 minutes earlier.
Area forecast discussion, Jun 25, 3:00 PM EDT, 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 300 PM EDT WED JUN 25 2008 .DISCUSSION... VERY UNSTABLE AIRMASS OVER THE AREA AS INDICATED BY A 15Z RAOB SOUNDING FROM CAPE CANAVERAL: H50 TEMPS BLO -10C...PW 2.0...AND A POCKET OF RELATIVELY DRY AIR IN THE H85-H70 LYR. EXPECT SCT/NMRS SHRA/TSTRM ACTIVITY OVER THE CWA N OF SR-60...TRACKING N/NW THRU THE REMAINDER OF THE AFTN. SVR STORMS PSBL WITH FREQUENT TO EXCESSIVE CG LTG. CONVECTION GOT AN EARLY START THIS AFTN AND SHOULD BURN OFF MOST OF ITS ENERGY BY 00Z. DLM ATLC RIDGE OVER THE NRN PENINSULA WILL GENERATE A LIGHT S/SERLY FLOW AREAWIDE. A SLIGHT ONSHORE COMPONENT S OF CAPE CANAVERAL COULD PUSH ISOLD SHRAS ONSHORE OVERNIGHT...WILL KEEP SLIGHT CHANCE IN THE FCST AFT MIDNIGHT. SFC DEWPOINTS IN THE U60S/M70S AREAWIDE WILL KEEP MIN TEMPS IN THE L/M70S. THU-SAT...LOW LEVEL RIDGE AXIS WILL REMAIN IN THE GENERAL VICINITY OF CTRL FL AS H50 RIDGE STRENGTHENS A BIT EARLY ON...THEN MAINTAINS ITSELF INTO THE FIRST HALF OF THE WEEKEND. SUFFICIENT MOISTURE WILL EXIST FOR SCT DIRUNAL CONVECTION. STEERING WINDS WILL REMAIN WEAK... MEANING THAT ACTIVITY WILL PROPAGATE INLAND ALONG ECSB RATHER THAN MOVE WITH ANY SORT OF SIGNIF DIR/SPEED OF ITS OWN ACCORD. PATTERN WILL FAVOR LATE EARLY-MID AFTN ACTIVITY OVER THE COASTAL COS AND MID/LATE AFTN ACROSS THE INTR...PSBLY LINGERING FOR A COUPLE HRS INTO THE EARLY EVENING..ESPEC OVER THE FAR WRN INTR. OVERALL HAVE GONE WITH POPS ABOUT 10% HIGHER ACROSS THE INTR. SUN-WED...LONGWAVE PTRN OVER THE CONUS BEGINS TO CHG AS LARGE MID/ UPR LOW OVER THE WRN GRT LKS RGN OPENS UP INTO A TROUGH AND DROPS ESEWD ACROSS MOST OF THE ERN CONUS. TROUGH WILL EVENTUALLY DAMPEN OUT AS IT WORKS ITS WAY OFFSHORE INTO THE WRN ATLC. THIS WILL EFFECTIVELY SHUNT THE WRN EXTENT OF THE SUBTROP RIDGE BACK TWD THE SE THROUGH TUE...WHICH IN TURN WILL CAUSE THE LOW-MID LEVEL FLOW TO BECOME SSW/SW. BY WED...DLM RIDGE WILL START TO BUILD NWD TWD CTRL FL AGAIN WITH MEAN FLOW BCMG MORE S-SE. ALL IN ALL...THE NEXT SEVEN DAY FCST CYCLE WILL TRANSITION FROM THREE DAYS WHERE THE INTR-WRN PENINSULA WILL BE FAVORED FOR DIURNAL CONVECTION...FOLLOWED BY THREE DAYS WHERE ACTIVITY SHOULD FOCUS BACK TWD THE CTRL-ERN SIDE OF THE PENINSULA. H50 TEMPS GENERALLY REMAIN AOB -8C...AND OCNLY AROUND -9C/-10C. HENCE...THERE SHOULD BE A THREAT FOR STRONG TO SVR CONVECTION ON MOST DAYS DURING THE UPCOMING WEEK. && .AVIATION...N OF KMLB-KLAL THRU 23Z...NMRS MVFR SHRA/SCT IFR TSRAS/ISOLD LIFR TSRA WITH SFC WND G25KTS...CONDS BCMG VFR BTWN 23Z-01Z WITH CIGS AOA FL120. S OF KMLB-KLAL THRU 23Z...SCT MVFR SHRAS/ISOLD IFR TSRAS...CONDS BCMG VFR BTWN 23Z-01Z WITH CIGS AOA FL120. && .MARINE...ATLC RIDGE AXIS OVER THE NRN PENINSULA WILL MAINTAIN A WEAK PGRAD OVER THE LCL ATLC WATERS OVERNIGHT. CONDITIONS WILL RANGE FROM LIGHT AIR TO A LIGHT SE BREEZE N OF CAPE CANAVERAL...TO A LIGHT/GENTLE SE BREEZE S OF THE CAPE. SMALL ERLY SWELL GENERATED BY A WEAK T-WAVE WILL PUSH INTO THE OFFSHORE WATERS OVERNIGHT...BUT IMPACT WILL BE MINOR. NEARSHORE SEAS 1-3FT...OFFSHORE SEAS 2-4FT. THU ONWARD...RELATIVELY BENIGN WIND/WAVE CONDS EXPECT TO CONTINUE FOR THE MOST PART AS LOW LEVEL RIDGE AXIS REMAIN OVER THE MARINE AREA THRU SAT..THEN SHIFTS TO THE SOUTH OF THE AREA SUN/MON. WNAWAVE GUIDANCE BUILDS SWELL TO 4-5FT OVER THE OUTER WATERS LATE TOMORROW INTO FRIDAY...WHICH SEEMS A BIT HIGH TO ME...GIVEN THAT THE LOW LEVEL RIDGE NEVER REALLY GETS FAR ENOUGH NORTH TO DRIVE SIGNIFICANT ERLY SWELL INTO OUR OUTER WATERS...COUPLED WITH THE FACT THAT A GOOD PART OF SWELL COMING FROM THE ESE-SE WILL USUALLY GET DAMPENED OUT BY THE BAHAMA CHAIN. CONSEQUENTLY...HAVE SHAVED A GOOD FOOT OFF OF PEAK SWELL...CAPPING SEAS @ 3-4FT OVER THE OFFSHORE WATERS FROM THU NGT INTO THE WEEKEND...AND KEEPING SEAS IN THE 1-3FT RANGE NR SHORE. && .PRELIMINARY POINT TEMPS/POPS... DAB 73 91 73 91 / 30 50 10 30 MCO 72 92 74 92 / 30 50 20 40 MLB 74 90 74 90 / 20 50 10 30 VRB 75 90 73 91 / 20 40 10 30 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && SHORT TERM/AVIATION...BRAGAW LONG TERM....CRISTALDI
Hazardous weather outlook, Jun 25, 11:35 AM EDT, 4 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 1135 AM EDT WED JUN 25 2008 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-260345- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 1135 AM EDT WED JUN 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ...THUNDERSTORM IMPACT... CONSIDERABLE HIGH CLOUDINESS WILL EXIST ACROSS THE AREA AGAIN TODAY BUT ENOUGH SURFACE HEATING WILL OCCUR FOR SCATTERED SHOWERS AND THUNDERSTORMS TO FORM ALONG EAST COAST SEA BREEZE AS IT MOVES INLAND DURING THE EARLY TO MID AFTERNOON. STORMS WILL DEVELOP MAINLY WEST OF INTERSTATE 95...THEN WILL PUSH FURTHER INLAND WHILE INCREASING IN COVERAGE AND INTENSITY. COOL TEMPERATURES ALOFT WILL CONTINUE...ALLOWING SOME OF THE STORMS ACROSS INTERIOR COUNTIES TO BECOME STRONG ONCE AGAIN. CLOUD-TO-GROUND LIGHTNING WILL BE THE MAIN HAZARD.THOUGH A FEW STORMS WILL BE CAPABLE OF PRODUCING HAIL AND DAMAGING WINDS... MAINLY OVER LAKE COUNTY AND WESTERN ORANGE COUNTY. ...FLOOD IMPACT... A FEW STRONG AND SLOW MOVING THUNDERSTORMS ACROSS INTERIOR WILL BE CAPABLE OF PRODUCING 2 TO 3 INCH DOWNPOURS IN A SHORT PERIOD OF TIME. THE HEAVY RAIN WILL RESULT IN PONDING OF WATER ON ROADWAYS AND OTHER POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. EXPECT AFTERNOON AND EARLY EVENING LIGHTNING STORMS EACH DAY. COOL TEMPERATURES ALOFT WILL PRODUCE AN INCREASED RISK OF STRONG STORMS EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. BRAGAW
In the hours before
Special weather statement, Jun 25, 2:29 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 229 PM EDT WED JUN 25 2008 FLZ041-044-251915- INLAND VOLUSIA COUNTY-NORTHERN LAKE COUNTY- 229 PM EDT WED JUN 25 2008 ...STRONG THUNDERSTORMS AFFECTING WESTERN VOLUSIA COUNTY... EVENTUALLY INTO NORTHERN LAKE... AT 219 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG STORM 8 MILES NORTH OF PIERSON...MOVING SOUTHWEST AT 5 MPH. ADDITIONAL STORMS ARE EXPECTED TO DEVELOP OVER INTERIOR VOLUSIA COUNTY TOWARDS DELAND AND DELTONA...AND EVENTUALLY NORTHERN LAKE. THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. A BRIEF PERIOD OF SMALL HAIL...PEA TO DIME SIZE...WILL ALSO BE POSSIBLE IN LOCALIZED AREAS. THIS STORM WILL ALSO BE CAPABLE OF PRODUCING EXCESSIVE LIGHTNING STRIKES...DEFINED AS 12 OR MORE CLOUD TO GROUND STRIKES PER MINUTE. SEEK SHELTER IN AN ENCLOSED BUILDING OR HARD TOPPED AUTOMOBILE. OPEN SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO PROTECTION FROM THE DANGERS OF LIGHTNING. TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES. STATE LAW REQUIRES HEADLIGHTS TO BE TURNED ON WHEN WINDSHIELD WIPERS ARE IN USE. KELLY
Special weather statement, Jun 25, 3:02 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 302 PM EDT WED JUN 25 2008 FLZ058-251945- OKEECHOBEE- 302 PM EDT WED JUN 25 2008 ...STRONG THUNDERSTORMS AFFECTING OKEECHOBEE COUNTY... AT 255 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG STORM 8 MILES SOUTHEAST OF BASINGER...MOVING WEST AT 14 MPH. THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. A BRIEF PERIOD OF SMALL HAIL...PEA TO DIME SIZE...WILL ALSO BE POSSIBLE IN LOCALIZED AREAS. THIS STORM WILL ALSO BE CAPABLE OF PRODUCING EXCESSIVE LIGHTNING STRIKES...DEFINED AS 12 OR MORE CLOUD TO GROUND STRIKES PER MINUTE. SEEK SHELTER IN AN ENCLOSED BUILDING OR HARD TOPPED AUTOMOBILE. OPEN SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO PROTECTION FROM THE DANGERS OF LIGHTNING. TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES. KELLY
Special weather statement, Jun 25, 3:07 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 307 PM EDT WED JUN 25 2008 FLZ044-144-251945- NORTHERN LAKE COUNTY-SOUTHERN LAKE COUNTY- 307 PM EDT WED JUN 25 2008 ...STRONG THUNDERSTORMS EXPECTED TO DEVELOP IN CENTRAL AND SOUTHERN LAKE COUNTY... AT 300 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG STORM 15 MILES SOUTHEAST OF CLERMONT...MOVING WEST AT 14 MPH. ADDITIONAL STORMS ARE EXPECTED TO DEVELOP OVER CENTRAL AND SOUTHERN LAKE COUNTY THROUGH 4 PM. THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. A BRIEF PERIOD OF SMALL HAIL...PEA TO DIME SIZE...WILL ALSO BE POSSIBLE IN LOCALIZED AREAS. THIS STORM WILL ALSO BE CAPABLE OF PRODUCING EXCESSIVE LIGHTNING STRIKES...DEFINED AS 12 OR MORE CLOUD TO GROUND STRIKES PER MINUTE. SEEK SHELTER IN AN ENCLOSED BUILDING OR HARD TOPPED AUTOMOBILE. OPEN SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO PROTECTION FROM THE DANGERS OF LIGHTNING. TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES. KELLY
Local storm report, Jun 25, 3:08 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
308 PM EDT WED JUN 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0221 PM TSTM WND GST ORLANDO 28.50N 81.37W
06/25/2008 M51 MPH ORANGE FL ASOS
PEAK GUST ORLANDO INTERNATIONAL ARPT OBSERVATION
&&
FXDLocal storm report, Jun 25, 3:18 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MELBOURNE FL
318 PM EDT WED JUN 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0224 PM TSTM WND GST ORLANDO 28.50N 81.37W
06/25/2008 M51.00 MPH ORANGE FL ASOS
PEAK GUST ORLANDO INTERNATIONAL ARPT OBSERVATION
0255 PM HAIL ORLANDO 28.50N 81.37W
06/25/2008 E0.25 INCH ORANGE FL TRAINED SPOTTER
PEA SIZE HAIL DOCTOP PHILLIPS 1455 - 1500 EDT
&&
FXDSpecial weather statement, Jun 25, 3:34 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 334 PM EDT WED JUN 25 2008 FLZ044-144-252015- NORTHERN LAKE COUNTY-SOUTHERN LAKE COUNTY- 334 PM EDT WED JUN 25 2008 ...STRONG THUNDERSTORMS AFFECTING WESTERN LAKE COUNTY... AT 330 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG STORM OVER CLERMONT...MOVING NORTH TO NORTHWEST AT 10 MPH TOWARD MASCOTTE. ADDITIONAL STORMS ARE EXPECTED TO DEVELOP ACROSS CENTRAL AND SOUTHERN LAKE COUNTY IN THE NEXT HOUR. THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. A BRIEF PERIOD OF SMALL HAIL...PEA TO DIME SIZE...WILL ALSO BE POSSIBLE IN LOCALIZED AREAS. TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES. KELLY
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 2:35 PM EDT | Severe Thunderstorm Warning | MLB | Orange, Seminole | 55 min |
| Jun 25, 2:46 PM EDT | Severe Thunderstorm Warning | MLB | Lake, Volusia | 59 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.